Addiction: Substance Abuse Community
Chest tightness
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Chest tightness

Hi I am wondering if any of you have experienced chest tightness, or funny feeling in the pit of your stomach associated with withdrawals.  I am on day 6 of a massive decrease in dose (i'm tapering).  At about the same time everyday (before I would take the norco) I feel a tightening in my chest.  My pulse and blood pressure are fine??? Is this common for withdrawal?  What can I do to make it better? I'm trying not to take any ativan for it.  Thank you any support will help.
Related Discussions
5 Comments Post a Comment
Blank
Avatar f tn
I don't know if this is common but it may be for you. Have you taken an antacid? Try that.

Try walking outside a little and breathing some fresh air. It's likely it is anxiety.
Blank
Avatar f tn
I take an antacid daily.  I just got on the treadmill for 20 minutes.  It seemed to help a bit while I was on but now it is back.  UGH!!! I hate this.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA